On the Representation Dimension of Schur Algebras

Miemietz, V and Oppermann, S (2011) On the Representation Dimension of Schur Algebras. Algebras and Representation Theory, 14 (2). pp. 283-300. ISSN 1386-923X

Full text not available from this repository. (Request a copy)

Abstract

Lower bounds for the representation dimension of Schur algebras for GL n in characteristic p?=?2n?-?1 are established. In particular it is shown that for fixed n the representation dimensions of the Schur algebras get arbitrarily large.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 29 Nov 2011 10:20
Last Modified: 24 Jul 2019 13:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/35572
DOI: 10.1007/s10468-009-9189-7

Actions (login required)

View Item View Item